EconPapers    
Economics at your fingertips  
 

Image encryption using complex hyper chaotic system by injecting impulse into parameters

Hongjun Liu, Yingqian Zhang, Abdurahman Kadir and Yanqiu Xu

Applied Mathematics and Computation, 2019, vol. 360, issue C, 83-93

Abstract: To resist the finite precision of computer that leads chaotic sequence into periodic orbits, and enhance the complexity of chaotic trajectory to mitigate the dynamical degradation, we investigated the complex hyper chaotic Lü system, and analyzed its nonlinear dynamical behavior by chaotic attractors, Lyapunov exponents, and bifurcation diagrams. The novelty is to mitigate the dynamical degradation and enhance the randomness of the chaotic system through injecting impulse into control parameter. To investigate its application in cryptography, we used the perturbed system by impulse to encrypt color image, three time-saving bitwise operations are adopted to speed up the encryption process. One-time-keys with larger key space sampled from noise made the algorithm resistant to brute-force, known-plaintext, chosen-plaintext, chosen-cipher and differential attacks. Numerical simulation and statistical analysis demonstrated excellent performance of the perturbed complex hyper chaotic system and application in image encryption.

Keywords: Complex hyper chaotic system; Impulse injection; Image encryption; Random noise (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0096300319303807
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:apmaco:v:360:y:2019:i:c:p:83-93

DOI: 10.1016/j.amc.2019.04.078

Access Statistics for this article

Applied Mathematics and Computation is currently edited by Theodore Simos

More articles in Applied Mathematics and Computation from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:apmaco:v:360:y:2019:i:c:p:83-93